MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE¿ X DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE¿ X DISPLAY WORKSTATION; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number ENSITE-DWS-1.1
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
During an atrial fibrillation procedure, a communication issued occurred causing a delay.The ensite x was used with farawave navx mode, and communication between the amplifier and dws was interrupted toward the end of post mapping after pulse field ablation.A "communication failure" alert pop-up was displayed, and the electric potential waveform became purple flat.Amplifier reconnect and reset amplifier were performed from the dws side, but the alert persisted.During that time, the lamp next to the amplifier power button was flashing green, and the lamp at the optical cable port on the dws was not lit.The lamp on the amplifier side was lit orange.The optical cable was exchanged, the cables on the panels of the amplifier were removed and the power of dws and amplifier were turned off.The dws was then started up, and the amplifier was started up as per proper instructions, but communication was not restored.The amplifier power lamp was flashing green and the dws optical cable lamp remained off.Dws restart was performed 4 times, but communication was not restored.Therefore, it was not possible to continue navigation using ensite, and it was switched to ablation under fluoroscopy.The procedure was completed without replacing the ensite x dws with no adverse consequences to the patient.
 
Additional Manufacturer Narrative
Additional information: b5, d10.
 
Event or Problem Description
Related manufacturing ref: 2184149-2025-00070, 2184149-2025-00071.Additional inspection at the distributor determined that the cause of the communication issue was due to the fiber optical cables having deteriorated over time and communication was no longer possible.
 
Additional Manufacturer Narrative
Additional information: g3, h2, h3, h6.The results of the investigation are inconclusive since the device was not returned for analysis.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.No non-conformances associated with the reported event were identified.Based on the information received, the cause of the reported communication issue and subsequent delay remains unknown.

Brand Name
ENSITE¿ X DISPLAY WORKSTATION
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key21710425
Report Number2184149-2025-00060
Device Sequence Number10071528
Product Code DQK
UDI-Device Identifier05415067037725
UDI-Public(01)05415067037725(10)8224431
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K242016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENSITE-DWS-1.1
Device Catalogue NumberENSITE-DWS-1.1
Device Lot Number8224431
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Supplement Date Received by Manufacturer04/07/2025
04/21/2025
Initial Report FDA Received Date03/27/2025
Supplement Report FDA Received Date04/07/2025
04/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/23/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENSITE VELOCITY¿ FIBER OPTIC CABLE DUPLEX.; FIBER OPTIC CABLE - DUPLEX.
Patient SexUnknown